# SDR UPS805469

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED HEAVY CORROSION ON SHEAR TIE, FS 1060 LONGERON 35R - 36R.  REPLACED SHEAR TIE PER SRM 51-1-20D.
